Abstract and Applied Analysis

On a Class of Variational-Hemivariational Inequalities Involving Upper Semicontinuous Set-Valued Mappings

Guo-ji Tang, Zhong-bao Wang, and Hong-ling Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to the various coercivity conditions in order to guarantee existence of solutions and boundedness of the solution set for the variational-hemivariational inequalities involving upper semicontinuous operators. The results presented in this paper generalize and improve some known results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 896941, 8 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606941

Digital Object Identifier
doi:10.1155/2014/896941

Mathematical Reviews number (MathSciNet)
MR3206826

Citation

Tang, Guo-ji; Wang, Zhong-bao; Zhang, Hong-ling. On a Class of Variational-Hemivariational Inequalities Involving Upper Semicontinuous Set-Valued Mappings. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 896941, 8 pages. doi:10.1155/2014/896941. https://projecteuclid.org/euclid.aaa/1412606941


Export citation

References

  • N. Costea and C. Lupu, “On a class of variational-hemivaria-tional inequalities involving set valued mappings,” Advances in Pure and Applied Mathematics, vol. 1, no. 2, pp. 233–246, 2010.
  • G.-J. Tang and N.-J. Huang, “Existence theorems of the varia-tional-hemivariational inequalities,” Journal of Global Optimization, vol. 56, no. 2, pp. 605–622, 2013.
  • D. Motreanu and V. Rǎdulescu, “Existence results for inequality problems with lack of convexity,” Numerical Functional Analysis and Optimization, vol. 21, no. 7-8, pp. 869–884, 2000.
  • Y. Zhang and Y. He, “On stably quasimonotone hemivariational inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 10, pp. 3324–3332, 2011.
  • Y. L. Zhang and Y. R. He, “The hemivariational inequalities for an upper semicontinuous set-valued mapping,” Journal of Optimization Theory and Applications, vol. 156, no. 3, pp. 716–725, 2013.
  • P. D. Panagiotopoulos, M. Fundo, and V. Rǎdulescu, “Existence theorems of Hartman-Stampacchia type for hemivariational inequalities and applications,” Journal of Global Optimization, vol. 15, no. 1, pp. 41–54, 1999.
  • N. Costea and V. Rǎdulescu, “Hartman-stampacchia results for stably pseudomonotone operators and non-linear hemivariational inequalities,” Applicable Analysis, vol. 89, no. 2, pp. 175–188, 2010.
  • G.-J. Tang and N.-J. Huang, “Projected subgradient method for non-Lipschitz set-valued mixed variational inequalities,” Applied Mathematics and Mechanics, vol. 32, no. 10, pp. 1345–1356, 2011.
  • G.-J. Tang and N.-J. Huang, “Strong convergence of an inexact projected subgradient method for mixed variational inequalities,” Optimization, vol. 63, no. 4, pp. 601–615, 2014.
  • Z. B. Wang and N. J. Huang, “Degree theory for a generalized set-valued variational inequality with an application in Banach spaces,” Journal of Global Optimization, vol. 49, no. 2, pp. 343–357, 2011.
  • F.-Q. Xia and N.-J. Huang, “An inexact hybrid projection-proxi-mal point algorithm for solving generalized mixed variational inequalities,” Computers and Mathematics with Applications, vol. 62, no. 12, pp. 4596–4604, 2011.
  • R.-Y. Zhong and N.-J. Huang, “Stability analysis for minty mixed variational inequality in reflexive Banach spaces,” Journal of Optimization Theory and Applications, vol. 147, no. 3, pp. 454–472, 2010.
  • P. D. Panagiotopoulos, “Nonconvex energy functions. Hemivariational inequalities and substationarity principles,” Acta Mechanica, vol. 48, no. 3-4, pp. 111–130, 1983.
  • P. D. Panagiotopoulos, Inequality Problems in Mechanics and Applications: Convex and Nonconvex Energy Functions, Birkhäuser, Basel, Switzerland, 1985.
  • P. D. Panagiotopoulos, “Coercive and semicoercive hemivariational inequalities,” Nonlinear Analysis, vol. 16, no. 3, pp. 209–231, 1991.
  • P. D. Panagiotopoulos, Hemivariational Inequalities: Applications in Mechnics and Engineering, Springer, Berlin, Germany, 1993.
  • F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983.
  • Z. Naniewicz and P. D. Panagiotopoulos, Mathematical Theory of Hemivariational Inequalities and Applications, Marcel Dekker, New York, NY, USA, 1995.
  • S. Carl, “Existence of extremal solutions of boundary hemivariational inequalities,” Journal of Differential Equations, vol. 171, no. 2, pp. 370–396, 2001.
  • S. Carl, V. K. Le, and D. Motreanu, “Existence and comparison principles for general quasilinear variational-hemivariational inequalities,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 65–83, 2005.
  • S. Carl, V. K. Le, and D. Motreanu, Nonsmooth Variational Prob-lems and Their Inequalities: Comparison Principles and Applications, Springer, New York, NY, USA, 2007.
  • Y.-B. Xiao and N.-J. Huang, “Sub-super-solution method for a class of higher order evolution hemivariational inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 558–570, 2009.
  • S. Migórski and A. Ochal, “Boundary hemivariational inequality of parabolic type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 57, no. 4, pp. 579–596, 2004.
  • J. Y. Park and T. G. Ha, “Existence of antiperiodic solutions for hemivariational inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 4, pp. 747–767, 2008.
  • J. Y. Park and T. G. Ha, “Existence of anti-periodic solutions for quasilinear parabolic hemivariational inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3203–3217, 2009.
  • D. Goeleven, D. Motreanu, and P. D. Panagiotopoulos, “Eigenvalue problems for variational-hemivariational inequalities at resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 33, no. 2, pp. 161–180, 1998.
  • Z. Liu, “Existence results for quasilinear parabolic hemivariational inequalities,” Journal of Differential Equations, vol. 244, no. 6, pp. 1395–1409, 2008.
  • N. Costea, “Existence and uniqueness results for a class of quasi-hemivariational inequalities,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 305–315, 2011.
  • Z. Peng and Z. Liu, “Evolution hemivariational inequality prob-lems with doubly nonlinear operators,” Journal of Global Optimization, vol. 51, no. 3, pp. 413–427, 2011.
  • Y.-B. Xiao and N.-J. Huang, “Well-posedness for a class of variational-hemivariational inequalities with perturbations,” Journal of Optimization Theory and Applications, vol. 151, no. 1, pp. 33–51, 2011.
  • M. Bianchi and R. Pini, “Coercivity conditions for equilibrium problems,” Journal of Optimization Theory and Applications, vol. 124, no. 1, pp. 79–92, 2005.
  • A. Daniilidis and N. Hadjisavvas, “Coercivity conditions and variational inequalities,” Mathematical Programming B, vol. 86, no. 2, pp. 433–438, 1999.
  • F. Facchinei and J.-S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, vol. I, Springer, New York, NY, USA, 2003.
  • I. V. Konnov and D. A. Dyabilkin, “Nonmonotone equilibrium problems: coercivity conditions and weak regularization,” Journal of Global Optimization, vol. 49, no. 4, pp. 575–587, 2011.
  • K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  • F. Qiao and Y. He, “Strict feasibility of pseudomonotone set-valued variational inequalities,” Optimization, vol. 60, no. 3, pp. 303–310, 2011. \endinput